# SDR SIMA20210619003

- Difficulty date: June 19, 2021
- Submitted: June 20, 2021
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 50,835 hours, 42,945 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAIL WHEN IT FAIL DISTINCT SMELL SMOKE SMELL IN CABIN-C/A-DEFERRED APU SYSTEM M PROCEURES C/W AUTH 060253DM-CREF 49-01
